# SDR 99ZZZM687

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STATION 380 RBL 62 TO LBL 62 FLOORBEAM HAS CORROSION.  CORROSION OUT OF LIMITS IAW SRM 53-10-8.  CUT OUT DAMAGED AREA IAW SRM 53-10-8.  FABRICATED REPAIR PARTS IAW SRM 53-10-8.  INSTALLED REPAIR PARTS, UPPER CHORD, 2 SUPPORT ANGLES, AND 2 REINFORCEMENT STRAPS IAW SRM 53-10-8.  (M)
